Systèmes de lois de conservation et stabilité BV (1998)

Cheverry, Christophe
Mémoires de la Société Mathématique de France, Tome 75 (1998) 116 p doi : 10.24033/msmf.388
URL stable :


[B1] A. Bressan, Lectures notes on systems of conservation laws, S.I.S.S.A, Trieste, 1996.

[B2] A. Bressan, The Semigroup Approach to Systems of conservation laws, S.I.S.S.A, Via Beirut 4, Trieste, 135/95/M. 1994.

[CCS] K. Chueh, C. Conley, J. Smoller, Positively invariant regions for systems of nonlinear diffusion equations, Indiana Math., 26 (1977), 373-392. MR 55 #3541 | Zbl 0368.35040

[Ch1] C. Cheverry, Justification de l'optique géométrique nonlinéaire pour un système de lois de conservation, Duke Mathematical Journal, 87, (1997), 213-263. MR 98c:35106 | Zbl 0914.35078

[Ch2] C. Cheverry, The modulation equations of non linear geometric optics, Comm. in Part. Diff. Eq, 21 (1996), 1119-1140. MR 97e:35104 | Zbl 0867.35061

[Ch3] C. Cheverry, About the Cauchy problem for a system of conservation laws, Geometrical optics and related topics. Progress in non linear differential equations and their applications. Birhäuser. To appear. Zbl 0897.35049

[Ch4] C. Cheverry, Optique géométrique oscillante en présence d'un grand choc, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze. À paraître. Numdam | Zbl 0957.35087

[G] J. Glimm, Solutions in the large for non linear hyperbolic systems, Commun. Pure. Applied. Math., 28 (1970), 697-715 Zbl 0141.28902

[GL] J. Glimm, P. Lax, Decay of solutions of systems of nonlinear hyperbolic conservation laws, Memoirs Amer. Math. Soc., 101 (1970). MR 42 #676 | Zbl 0204.11304

[H] J. Hunter, Hyperbolic waves and nonlinear geometric acoustics, Transactions of the Sixth Army Conference on Applied Mathematics and Computing, 2 (1989), 527-569. MR 1000794 | Zbl 0668.76075

[J] F. John, Formation of Singularities in One-Dimensional Nonlinear Wave Propagation, Commun. Pure. Applied. Math., 27 (1974), 377-405. MR 51 #6163 | Zbl 0302.35064

[JMR1] J.-L. Joly, G. Métivier, J. Rauch, Resonant one dimensional nonlinear geometric optics, J. Funct. Anal., 114 (1993), 106-231. MR 94i:35118 | Zbl 0851.35023

[JMR2] J.-L. Joly, G. Métivier, J. Rauch, A non linear instability for 3 × 3 systems of conservation laws, Comm. Math. Phys., 162 (1994), 47-59. MR 95f:35145 | Zbl 0820.35093

[La] P. Lax, Hyperbolic systems of conservation laws II, Comm. Pure. Appl. Math., 10 (1957), 537-566. MR 20 #176 | Zbl 0081.08803

[RY1] R. Young, Sup-norm Stability for Glimm's Scheme, Comm. Pure. Appl. Math., 46 (1993), 903-948. MR 94e:65100 | Zbl 0792.35120

[RY2] B. Temple, R. Young, The large time stability of sound waves, Commun. Math. Phys., 179 (1996), 417-466. MR 97f:35132 | Zbl 0858.76075

[Sc1] S. Schochet, Glimm's scheme for systems with almost-planar interactions, Comm. in Part. Diff. Eq., 16 (1991), 1423-1440. MR 93a:35106 | Zbl 0746.35022

[Sc2] S. Schochet, The essence of Glimm's scheme, Preprint.

[Sc3] S. Schochet, Resonant nonlinear geometrical optics for weak solutions of conservation laws, J. Diff. Eq., 113 (1994), 473-504. MR 96c:35112 | Zbl 0856.35080

[Se] D. Serre, Domaines invariants pour les systèmes hyperboliques de lois de conservation, J. Diff. Eq., 69 (1987), 46-62. MR 88k:35126 | Zbl 0626.35061

[TPL] Tai-Ping-Liu, Decay to N-waves of solutions of general systems of nonlinear hyperbolic conservation laws, Comm. in Part. Diff. Eq., 30 (1977), 585-610. MR 56 #9095 | Zbl 0357.35059

[W] B. Wendroff, An analysis of front tracking for chromatography, Acta. Appl. Math., 30 (1993), 265-285. MR 93m:65175 | Zbl 0789.35106